American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Feng-Yu Wang. Entropy-cost inequalities for diffusion semigroups with curvature unbounded below. Proc. Amer. Math. Soc. 136 (2008) 3331-3338. MR 2407100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Chaocheng Huang and David Miller. Domain functionals and exit times for Brownian motion. Proc. Amer. Math. Soc. 130 (2002) 825-831. MR 1866038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Elton P. Hsu. Estimates of derivatives of the heat kernel on a compact Riemannian manifold. Proc. Amer. Math. Soc. 127 (1999) 3739-3744. MR 1618694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kimberly K. J. Kinateder and Patrick McDonald. Variational principles for average exit time moments for diffusions in Euclidean space. Proc. Amer. Math. Soc. 127 (1999) 2767-2772. MR 1600101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. R. Hughes. Products of constant curvature spaces with a Brownian independence property. Proc. Amer. Math. Soc. 126 (1998) 3417-3425. MR 1459125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vicente Palmer. Mean exit time from convex hypersurfaces. Proc. Amer. Math. Soc. 126 (1998) 2089-2094. MR 1443163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stephen J. Fromm and Patrick McDonald. A symmetry problem from probability. Proc. Amer. Math. Soc. 125 (1997) 3293-3297. MR 1425121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kimberly K. J. Kinateder and Patrick McDonald. Hypersurfaces in $\mathbb{R}^d$ and the variance of exit times for Brownian motion. Proc. Amer. Math. Soc. 125 (1997) 2453-2462. MR 1401746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kimberly K. J. Kinateder and Patrick McDonald. Brownian functionals on hypersurfaces in Euclidean space . Proc. Amer. Math. Soc. 125 (1997) 1815-1822. MR 1371132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ernesto Acosta. On the essential selfadjointness of Dirichlet operators on group-valued path space . Proc. Amer. Math. Soc. 122 (1994) 581-590. MR 1195711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William Beckner. A generalized Poincar\'e inequality for Gaussian measures . Proc. Amer. Math. Soc. 105 (1989) 397-400. MR 954373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. C. Taylor. Minimal functions, martingales, and Brownian motion on a noncompact symmetric space . Proc. Amer. Math. Soc. 100 (1987) 725-730. MR 894445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mark A. Pinsky. Mean exit time of a diffusion process from a small sphere . Proc. Amer. Math. Soc. 93 (1985) 157-158. MR 766547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1